MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Luer-Lok; Syringe

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Luer-Lok; Syringe
Catalog Number 309680
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that multiple product quality concerns that have been identified with bd sterile syringes from several lots.Verbatim: complaint via email.Email attached.I am writing to report multiple product quality concerns that have been identified with bd sterile syringes from several lots currently in our inventory.These issues have been observed across multiple syringes and lot numbers, raising concerns regarding product quality and manufacturing consistency.The defects identified include: extra measurement markings printed on syringe barrels black specks present on syringe barrels unidentifiable debris observed within syringe barrels missing graduation markings on the barrel the affected products and lot numbers are as follows: 50 ml sterile syringes lot 6138808: two syringes identified with defects lot 6098162: two syringes identified with defects lot 6098177: two syringes identified with defects lot 6131767: 26 defective syringes identified 5 ml sterile syringe lot 6114407: one syringe identified with missing graduation markings on the side of the barrel these defects were identified during routine inspection.Due to concerns regarding product quality and the potential impact on accurate medication preparation and administration, the affected syringes were immediately removed from use and were not utilized for patient care.The syringes have been retained and are available for return to bd to support your investigation.We would appreciate your assessment of these findings and any guidance regarding product return procedures, replacement product, and investigation activities.Please advise on the next steps for submitting the affected samples, photographs, or any additional information needed to support your review.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.

Brand Name
Luer-Lok
Common Device Name
Syringe
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50899380
Report Number9610847-2026-00444
Device Sequence Number16130314
Product Code FMF
UDI-Device Identifier00382903096800
UDI-Public(01)00382903096800
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309680
Device Lot NumberUnknown
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown